Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Allergy, itchiness below arm pits, behind legs, buttocks, neck. Took allergy pills. Cure?

hi am 43 male i have had a aergy type itching on my body for over two weeks now.i can have a itch under chin soft tisue just below arm pits, back of legs, and butocks , neck very itchy and then turn in to lumps wich of some go away after a couple of hours and some stay for days please help.i did take alergy tabs for 5 days but made no differnce please help
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
The condition that you describe is urticaria that is due to mast cell release of histamine and can have several triggers such as heat, cold, pressure, stress and infections.
Autoimmune urticaria (thyroid problems or otherwise) is now a major form of this condition and therefore you need tests such as CBC, ESR, LFT, TSH fT4 fT3, TPO antibodies, ANA and must be on long acting antihistamines such as Fexofenadine or cetirizine for 6 weeks (minimum) or 3 months if still getting eruptions more than 2 times per week to control this condition.
80% of sufferers do NOT have allergy, so allergy testing is usually unhelpful.
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor